教師資料查詢 | 類別: 期刊論文 | 教師: 謝忠村 Chung-tsun Shieh (瀏覽個人網頁)

標題:On Hochstadt-Lieberman Theorem For Sturm-Liouville Operators
學年99
學期2
出版(發表)日期2011/02/01
作品名稱On Hochstadt-Lieberman Theorem For Sturm-Liouville Operators
作品名稱(其他語言)
著者Shieh, Chung-tsun; Buterin, S. A.; Ignatiev, Mikhail
單位淡江大學數學學系
出版者Allahabad: Pushpa Publishing House
著錄名稱、卷期、頁數Far East Journal of Applied Mathematics 52(2), pp.131-146
摘要The inverse spectral problem of the Sturm-Liouville operator Lq = -d2/dx2 +q(x) is considered, where q(x) is an integrable function on (0,1). Some analogies of the Hochstadt-Lieberman Theorem for SturmLiouville operators are proved.
關鍵字inverse spectral problem; Sturm-Liouville equations; Hochstadt-Lieberman theorem
語言英文
ISSN0972-0960
期刊性質國外
收錄於
產學合作
通訊作者Shieh, Chung-tsun
審稿制度
國別印度
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!